# SDR A6WA201643478

- Difficulty date: January 19, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 37,388 hours, 36,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 601R3117117
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484.00 CLIP LBL 27 IS CRACKED.  R & R CLIP AT FS 484.00, LBL27 IAW REO 601R-53-41-059 REV B.
